首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Two kinds of discrete integrable hierarchies of evolution equations and some algebraic-geometric solutions
  • 本地全文:下载
  • 作者:Yufeng Zhang ; Xiangzhi Zhang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2017
  • 卷号:2017
  • 期号:1
  • 页码:72
  • DOI:10.1186/s13662-017-1124-3
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:With the help of a loop algebra we first present a ( 1 + 1 ) $(1+1)$ -dimensional discrete integrable hierarchy with a Hamiltonian structure and generate a ( 2 + 1 ) $(2+1)$ -dimensional discrete integrable hierarchy, respectively. Then we obtain a new differential-difference integrable system with three-potential functions, whose algebraic-geometric solution is derived from the theory of algebraic curves, where we construct the new elliptic coordinates to straighten out the continuous and discrete flows by introducing the Abel maps as well as the Riemann-Jacobi inversion theorem.
  • 关键词:discrete integrable system ; elliptic coordinate ; algebro-geometric solution
国家哲学社会科学文献中心版权所有